# SDR 2008UALA03704

- Difficulty date: July 3, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 66,063 hours, 10,712 cycles
- Engine: Pwa PW4060
- System (JASC): 3400 · Navigation System
- Part: Indication Sys
- Condition: Multiple Fail
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CAPT AIR SPEED ALTIMITER & VSI FAILED.  RTFL.
